# SDR DALA2025021901243

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0811791) TOOL MARKS BTW STA.727D-STA.727E. BTW STG.1. INTERNAL FUSELAGE SKIN. FUSELAGE SKIN BTW STA.727D-STA.727E. BTW STG.1 WAS REPAIRED PER ER/A 623785-14AD REV. A SECTION I: PERMANENT REPAIR AND ER/A 623787-14AD REV. ORIGINAL.
